Forum

× Welcome click the New Topic button to post

Worried...

11 years 7 months ago #12361 by Joey
Pat that is a good idea. Maybe I will also buy some pastel colors to cheer me up.

Joe

Please Log in or Create an account to join the conversation.

11 years 7 months ago #12179 by Patricia
How about buying some navy blue underwear??
USING URELLE :
Take Urelle by mouth, usually four times a day with food; or take as directed by your doctor. Take each dose with a full glass of water (8 oz. or 240 ml) and drink plenty of fluids while taking Urelle. To avoid blue-green stains on the skin or mouth, make sure your hands are dry and that the tablets are swallowed quickly with plenty of fluid. Take Urelle at evenly spaced intervals.

Please Log in or Create an account to join the conversation.

11 years 7 months ago #12173 by Joey
You are correct about the staining. Will need to buy new underware once I am off the pills. I have not been drinking 8 oz every time I take the antispasm pill. I will now. Still there are certain foods that don't taste right, like wine, crabcakes and others. Tomorrow is the last day for my antibiotic so we will see if there is any change.

Please Log in or Create an account to join the conversation.

11 years 7 months ago #12157 by momof4
Banx,

The Urelle is what is helping with the spasms. It is a strange drug as everytime you pee its blue (as blue as tidy bowl)! Pat is right about staying hydrated with that drug. And watch when you pee too, the blue will stain anything it touches! I sprayed my toilet bowl with pam to keep this from happening.

Good Luck to you in the New Year,
Karen

Caregiver for my Wonderful Husband Angelo, who has Metastatic Bladder Cancer.

Life isn't about how to survive the storm, but how to dance in the rain.

Please Log in or Create an account to join the conversation.

11 years 7 months ago #12156 by Patricia
Banx..how are the taste buds? some antibiotics can cause that..and with the urelle you really have to take it quickly and with a full 8 oz of water and keep the body hydrated ....Pat

Please Log in or Create an account to join the conversation.

11 years 7 months ago #12155 by Joey
Just wanted to provide an update for everyone. 4 weeks after my TUR and finally my bladder spasms have dramatically been reduced. The frequency also reduced once the stent was removed, almost two weeks ago. Still need to wake up 2x' per night. The constipation has also taken care of itself once I started to walk everyday. I start BCG treatments on 02/04/08 due to the size of the tumor, 4cm x 3cm. My doctor stated that if it was not for the size, with the TA, low grade status he would not have started the BCG. I did have one doctor who told me that he would not start the BCG at would see first what is happening at my 3 month follow up.

Please Log in or Create an account to join the conversation.

  • Not Allowed: to create new topic.
  • Not Allowed: to reply.
  • Not Allowed: to add Files.
  • Not Allowed: to edit your message.
Moderators: Cynthiaeddieksara.anne

Users

Total Online: 1 User and 1186 Guests 
Ohwon's AvatarOhwon

Legend: Site Administrator Global Moderator User Banned

Statistics

Today Total Opened: 0 Today Total Answered: 2 Latest User: Ohwon
Yesterday Total Opened: 1 Yesterday Total Answered: 1
Total Posts: 52459 Total Subjects: 6805 Total Users: 8337
Powered by Kunena Forum